Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1986, Volume 49, Pages 130–140 (Mi mmo465)  

Properties of scattering data of a discrete Sturm–Liouville equation

V. P. Serebryakov


Full text: PDF file (1380 kB)

Bibliographic databases:
UDC: 517.949.8
MSC: Primary 34B25; Secondary 47B39
Received: 09.04.1983

Citation: V. P. Serebryakov, “Properties of scattering data of a discrete Sturm–Liouville equation”, Tr. Mosk. Mat. Obs., 49, MSU, M., 1986, 130–140

Citation in format AMSBIB
\Bibitem{Ser86}
\by V.~P.~Serebryakov
\paper Properties of scattering data of a~discrete Sturm--Liouville equation
\serial Tr. Mosk. Mat. Obs.
\yr 1986
\vol 49
\pages 130--140
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=853537}
\zmath{https://zbmath.org/?q=an:0615.39003}


Linking options:
  • http://mi.mathnet.ru/eng/mmo465
  • http://mi.mathnet.ru/eng/mmo/v49/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:67
    Full text:47

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022